# SDR 96ZZZX1957

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57HJ
- Make and model: Gulstm G1159
- Aircraft serial: 0194
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 103811602
- Condition: Failed
- Location: Apu Ignition
- Part time: 2,738 hours
- Component: Garrtt, GTCP366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION EXCITER WILL NOT PRODUCE OUTPUT VOLTAGE TO PROVIDE APU START.  FAILED TO OPERATE.
